Table of Contents of No. 1, Vol. 1, 2000 of

International Journal of Nonlinear Sciences and Numerical Simulation

This is the table of contents of No. 1, Vol., 2000, issue of International Journal of Nonlinear Sciences and Numerical Simulation:

Vol. 1, No. 1, 2000

  1. Personage in Science: Academician Yury Mitropolsky, by O. Limarchenho, J.-H. He, p. 3-6;
  2. Relationship theorem between nonlinear polynomial equation and the corresponding Jacobian matrix, by W. Chen, p. 7-16;
  3. The modified Adomian decomposition method for solving linear and nonlinear boundary value problems of tenth-order and twelfth-order, by A. M. Wazwaz, p. 17-24;
  4. A new finite element with self-adapting built-in discontinuity for shock-capturing in transonic flow, by Gao-Lian Liu, p. 25-30;
  5. Inverse problem for the diffusional transport of water upon single pellet moisture sorption, by S. I. KabanikhinI.V. Koptyug, K.T. Iskakov and R.Z. Sagdeev, p. 31-42;
  6. A frame for development of approximate theories of geometrically-nonlinear plates, by Albert C.J. Luo, p. 43-50;
  7. Review on some recently developed nonlinear analytical methods, by Ji-Huan He, p. 51-70;
  8. DIFFEQ 2000 and Call for Paper, p. 71

Back to NSNS Table of Contents
Back to NSNS main page